On minimal overrings.

M. Oukessou; A. Miri

Extracta Mathematicae (1999)

  • Volume: 14, Issue: 3, page 333-347
  • ISSN: 0213-8743

How to cite


Oukessou, M., and Miri, A.. "Sur les suranneaux minimaux.." Extracta Mathematicae 14.3 (1999): 333-347. <http://eudml.org/doc/38613>.

author = {Oukessou, M., Miri, A.},
journal = {Extracta Mathematicae},
keywords = {Superficies minimales; Ideal maximal; Anillos; minimal overrings},
language = {fre},
number = {3},
pages = {333-347},
title = {Sur les suranneaux minimaux.},
url = {http://eudml.org/doc/38613},
volume = {14},
year = {1999},

AU - Oukessou, M.
AU - Miri, A.
TI - Sur les suranneaux minimaux.
JO - Extracta Mathematicae
PY - 1999
VL - 14
IS - 3
SP - 333
EP - 347
LA - fre
KW - Superficies minimales; Ideal maximal; Anillos; minimal overrings
UR - http://eudml.org/doc/38613
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.